Complex Bordism and Free Unitary Actions of Finite Solvable Groups with Periodic Cohomology on Spheres.
Mathematica Scandinavica, Tome 71 (1992) no. 1, pp. 206-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex bordism of classifying space of finite solvable group, finite solvable with periodic cohomology
@article{MS2_1992__71_1_167223,
author = {Abdeslam Mesnaoui},
title = {Complex {Bordism} and {Free} {Unitary} {Actions} of {Finite} {Solvable} {Groups} with {Periodic} {Cohomology} on {Spheres.}},
journal = {Mathematica Scandinavica},
pages = {206--212},
year = {1992},
volume = {71},
number = {1},
zbl = {0788.57021},
url = {http://geodesic.mathdoc.fr/item/MS2_1992__71_1_167223/}
}
TY - JOUR AU - Abdeslam Mesnaoui TI - Complex Bordism and Free Unitary Actions of Finite Solvable Groups with Periodic Cohomology on Spheres. JO - Mathematica Scandinavica PY - 1992 SP - 206 EP - 212 VL - 71 IS - 1 UR - http://geodesic.mathdoc.fr/item/MS2_1992__71_1_167223/ ID - MS2_1992__71_1_167223 ER -
Abdeslam Mesnaoui. Complex Bordism and Free Unitary Actions of Finite Solvable Groups with Periodic Cohomology on Spheres.. Mathematica Scandinavica, Tome 71 (1992) no. 1, pp. 206-212. http://geodesic.mathdoc.fr/item/MS2_1992__71_1_167223/